ITEM METADATA RECORD
Title: Dual pairs of orthogonal systems of rational matrix-valued functions on the unit circle
Authors: Lasarow, Andreas # ×
Issue Date: Dec-2006
Publisher: Oldenbourg, Munich
Series Title: Analysis vol:26 issue:2 pages:209-244
ISSN: 0174-4747
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.